Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 392, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Sep 5, 2007, 8:05 AM CDT for Navarro County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 5, 2007, 8:05 AM CDT (13:05 UTC)
- Expired
- Sep 5, 2007, 11:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 13:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 9:20 AM CDT | FLASH FLOOD | Corsicana, TX | NUMEROUS LOW WATER CROSSINGS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 051306 FFWFWD TXC349-051600- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 805 AM CDT WED SEP 5 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... NAVARRO COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1100 AM CDT * AT 805 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN SOUTHEAST OF CORSICANA...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NAVARRO... KERENS...CORSICANA...BLOOMING GROVE...BARRY AND ANGUS DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. LAT...LON 3180 9659 3202 9607 3228 9634 3206 9686 $$
3 follow-up statements
000 WGUS74 KFWD 051406 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 905 AM CDT WED SEP 5 2007 TXC349-051600- NAVARRO TX- 905 AM CDT WED SEP 5 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR NAVARRO COUNTY... AT 904 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM EAST OF RICE...TO CORSICANA...TO NEAR RICHLAND. MOVEMENT WAS NORTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KERENS NAVARRO COUNTY EMERGENCY MANAGEMENT REPORTED FLOODING OF SEVERAL SECONDARY ROADS IN THE SOUTHERN PART OF THE COUNTY. EXCESSIVE RUNOFF FROM THE RAINFALL WILL CONTINUE THE FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3180 9659 3202 9607 3228 9634 3206 9686 $$
000 WGUS74 KFWD 051459 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 959 AM CDT WED SEP 5 2007 TXC349-051600- NAVARRO TX- 959 AM CDT WED SEP 5 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR NAVARRO COUNTY... AT 957 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR KERENS...EASTWARD TO THE TRINITY RIVER. LIGHT TO MODERATE RAIN COVERED MUCH OF THE REMAINDER OF THE COUNTY. MOVEMENT WAS EAST AT 20 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KERENS... BLOOMING GROVE AND BARRY NAVARRO COUNTY EMERGENCY MANAGEMENT REPORTED NUMEROUS SECONDARY ROADS AND LOW WATER CROSSINGS FLOODED. IF YOU MUST TRAVEL THIS MORNING...PROCEED WITH CAUTION AND STAY CLEAR OF AREAS WHERE WATER COVERS THE ROAD. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3180 9659 3202 9607 3228 9634 3206 9686 $$
000 WGUS74 KFWD 051541 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1039 AM CDT WED SEP 5 2007 TXC349-051600- NAVARRO TX- 1039 AM CDT WED SEP 5 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR NAVARRO COUNTY... AT 1039 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR CORSICANA...TO NEAR RICHLAND. MOVEMENT WAS NORTHEAST AT 25 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NAVARRO... KERENS...CORSICANA...BLOOMING GROVE...BARRY AND ANGUS NAVARRO COUNTY EMERGENCY MANAGEMENT HAS REPORTED NUMEROUS SECONDARY ROADS FLOODED ACROSS THE COUNTY. IF YOU MUST TRAVEL IN NAVARRO COUNTY THIS MORNING...PROCEED WITH CAUTION AND STAY CLEAR OF AREAS WHERE WATER COVERS THE ROAD. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3180 9659 3202 9607 3228 9634 3206 9686 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 3:29 AM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Sep 5, 3:29 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 329 AM CDT WED SEP 5 2007 .DISCUSSION... THE UPPER LEVEL TROUGH WILL BE LIFTING OUT TODAY. EARLY MORNING POPS WILL REMAIN HIGH AS ACTIVITY SLIDES NORTHEAST WITH THE UPPER SUPPORT AND TAPERS OFF WEST TO EAST FROM LATE MORNING ON. WILL LINGER SLIGHT CHANCE POPS OVER THE EASTERN COUNTIES OVERNIGHT. MOISTURE FROM HENRIETTE WILL MOVE THROUGH NORTHWEST MEXICO AND SPREAD ACROSS WEST TEXAS AND OKLAHOMA THURSDAY AND FRIDAY AS IT MERGES INTO THE WESTERLIES. THIS WILL KEEP OUR SKIES MOSTLY CLOUDY INTO THE WEEKEND AND WILL LIKELY RESULT IN SCATTERED CONVECTION ALONG THE RED RIVER FRIDAY AS A WEAK COLD FRONT NEARS. SOME OF THIS MOISTURE WILL LINGER OVER THE REGION INTO NEXT WEEK...THUS WILL KEEP LOW CHANCE POPS GOING OVER THE WEEKEND AND INTO NEXT WEEK FOR MAINLY AFTERNOON CONVECTION. THE WEAK COLD FRONT SHOULD PUSH SOUTH OF THE RED RIVER THIS SATURDAY AND MAY EVENTUALLY WORK DOWN INTO THE I-20/30 CORRIDOR EARLY SUNDAY THEN LIFT OUT SUNDAY EVENING. NEWEST MODEL RUNS SHOW THAT RIDGING ALOFT WILL DOMINATE OVER THE REGION FIRST OF NEXT WEEK. WE EXPECT NEAR NORMAL TEMPERATURES MONDAY AND TUESDAY WITH LITTLE MORE THAN A SLIGHT CHANCE OF AFTERNOON CONVECTION. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 83 75 92 77 94 / 100 10 20 10 40 WACO, TX 85 75 92 77 92 / 90 10 20 10 10 PARIS, TX 80 72 91 73 91 / 100 20 40 10 40 DENTON, TX 84 75 92 75 95 / 100 10 20 10 40 MCKINNEY, TX 82 73 91 75 92 / 100 10 20 10 40 DALLAS, TX 83 75 91 76 93 / 100 10 20 10 30 TERRELL, TX 82 73 90 76 92 / 100 10 30 10 30 CORSICANA, TX 84 74 91 75 92 / 90 10 20 10 20 TEMPLE, TX 86 74 91 75 92 / 60 10 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/75
Hazardous weather outlook, Sep 5, 5:12 AM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 512 AM CDT WED SEP 5 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 512 AM CDT WED SEP 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ISOLATED THUNDERSTORMS AND LOCALIZED MINOR FLOODING ARE POSSIBLE THROUGH THIS AFTERNOON. NO SEVERE THUNDERSTORMS ARE EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE FOR THUNDERSTORMS DAILY THROUGH TUESDAY. THE POTENTIAL FOR SEVERE THUNDERSTORMS DURING THIS TIME PERIOD IS LOW. .SPOTTER INFORMATION STATEMENT... ISOLATED SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING POTENTIAL THROUGH THIS AFTERNOON.
In the hours before
Local storm report, Sep 5, 6:18 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 AM CDT WED SEP 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD CLEBURNE 32.35N 97.41W
09/05/2007 JOHNSON TX LAW ENFORCEMENT
HWY 171 IN CLEBURNE COVERED WITH WATER...IMPASSABLE IN
PLACES. MANY OF THE CITIES LOW WATER CROSSINGS ARE
CLOSED.Local storm report, Sep 5, 7:14 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT WED SEP 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLASH FLOOD 5 N VENUS 32.50N 97.10W
09/05/2007 JOHNSON TX EMERGENCY MNGR
HIGH WATER RESCUE ON HWY 287 SOUTH OF MANSFIELD IN
JOHNSON COUNTYLocal storm report, Sep 5, 7:40 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 AM CDT WED SEP 05 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD ALVARADO 32.41N 97.21W
09/05/2007 JOHNSON TX EMERGENCY MNGR
MANY ON GOING HIGH WATER RESCUES ACROSS THE EASTERN PART
FO THE COUNTY...ESPECIALLY AROUND AVVARADO ADN VENUS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 6:07 AM CDT | River Flood Warning | FWD | Coryell | 4 hr |
| Sep 5, 6:31 AM CDT | Flash Flood Warning | FWD | Johnson | 119 min |
| Sep 5, 7:18 AM CDT | Flash Flood Warning | FWD | Tarrant | 117 min |
| Sep 5, 7:21 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Sep 5, 7:32 AM CDT | Tornado Warning | FWD | Navarro | 28 min |
| Sep 5, 7:46 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Sep 5, 7:46 AM CDT | Tornado Warning | FWD | Freestone | 29 min |
| Sep 5, 7:57 AM CDT | Tornado Warning | FWD | Navarro | 33 min |
| Sep 5, 8:38 AM CDT | Special Weather Statement | FWD | Henderson | 37 min |
| Sep 5, 8:40 AM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Sep 5, 8:49 AM CDT | River Flood Warning | FWD | Navarro | 72 hr |
| Sep 5, 8:49 AM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Sep 5, 8:49 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 3 days |
| Sep 5, 9:11 AM CDT | Flash Flood Warning | FWD | Henderson | 4 hr |
| Sep 5, 9:15 AM CDT | Special Weather Statement | FWD | McLennan | 30 min |
| Sep 5, 9:48 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 10 hr |
| Sep 5, 10:06 AM CDT | River Flood Warning | FWD | Coryell | 47 hr |
| Sep 5, 10:36 AM CDT | Special Weather Statement | FWD | Henderson | 24 min |
| Sep 5, 11:05 AM CDT | Special Weather Statement | FWD | Henderson | 25 min |
| Sep 5, 2:18 PM CDT | River Flood Warning | FWD | Coryell | 6 hr |
| Sep 5, 2:37 PM CDT | River Flood Warning | FWD | Bosque, McLennan | 6 hr |
| Sep 5, 2:41 PM CDT | River Flood Warning | FWD | Hamilton | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.